Extremal configurations of three or four symmetries on a Riemann surface

Ewa Kozłowska-Walania

Abstract

We consider Riemann surfaces with three or four symmetries, assuming that they have maximal total number of ovals and find all the possible topological types of the symmetries realizing such a configuration.
Author Ewa Kozłowska-Walania (FMPI / IM)
Ewa Kozłowska-Walania,,
- Institute of Mathematics
Journal seriesBulletin of the Korean Mathematical Society, ISSN 1015-8634, (A 15 pkt)
Issue year2019
Vol56
No1
Pages73-82
Publication size in sheets0.5
Keywords in EnglishRiemann surface, symmetry of a Riemann surface, real form, automorphisms of Riemann surface, Riemann uniformization theorem
DOIDOI:10.4134/BKMS.b180095
URL http://pdf.medrang.co.kr/kms01/BKMS/56/BKMS-56-1-73-82.pdf
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne (CC-BY-NC); with publication
Score (nominal)20
ScoreMinisterial score = 15.0, 28-02-2019, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 28-02-2019, ArticleFromJournal
Publication indicators WoS Impact Factor: 2017 = 0.403 (2) - 2017=0.468 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back